# SDR CA951122012

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Separating
- Location: T/R Gr Box
- Part time: 270 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)TAIL ROTOR VIBRATION. FOUND ELASTOMERIC TO BE SEPARATING.
